# SDR YENA2021030500154

- Difficulty date: March 2, 2021
- Submitted: March 5, 2021
- Operation: Air carrier
- Aircraft: N375JB
- Make and model: Emb ERJ 190-100 IGW
- Aircraft serial: 637
- Aircraft time: 18,796 hours, 12,670 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Slide
- Part number: 1040032
- Part serial: EF0131
- Condition: Defective
- Location: R1-Slide
- Part time: 34,551 hours, 22,327 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLT # 6220, MZJ-BOS. R-1 DOOR SLIDE S/N EF0131 FAILED FIRING CABLE TRAVEL LIMITS CHECK AS REQUIRED PER T/C # C2514012-01 ; R&R R1 DOOR SLIDE IAW AMM 25-65-01
